# SDR SWIA202163460

- Difficulty date: November 7, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON LH FLOOR SEAT TRACK LBL9 BETWEEN FS 364.00 - 379.00   (C CHECK RO 12-31-21)   REMOVED AND REPLACED SEAT TRACK AT STA 364-379 LBL 9 IAW CRJ 900 AMM 53-00-49-000-801-A07 AND CRJ900 AMM 53-00-49-400-801-A07
